# SDR DALA2018051503331

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 75,820 hours, 57,379 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER 3EA LE ATTACH FASTENER HOLES INDICATE CRACK . RT SIDE, 6TH & 7TH HOLE BELOW SPLICE AND 8TH HOLE ABOVE SPLICE. COMPLIED WITH ERA 507874-14AD REV C, SECT IV, TIME LIMITED REPAIR INSTRUCTIONS.
